# SDR 20010323CW016

- Difficulty date: January 24, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Control Unit
- Part number: 161102105
- Condition: Broken
- Location: Copilot Seat
- Part time: 981 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SEAT LOCK CONTROL ASSEMBLY WOULD NOT RELEASE SEAT LOCK PIN.  MAINTENANCE FOUND THE RIGHT LOCK PIN CABLE BROKEN.  REPLACED CONTROL ASSEMBLY PN161102105.  THIS HAS BEEN A REOCCURRING PROBLEM ON NEW SEATS.
